# SDR SWAA2018031920474

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 37,647 hours, 22,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM.
